HOME > Table of Contents and Abstracts > Vol. 68, No. 1
Tohoku Mathematical Journal
SECOND SERIES VOL. 68, NO. 1
|Tohoku Math. J.|
68 (2016), 1-27
FUKUSHIMA TYPE DECOMPOSITION FOR SEMI-DIRICHLET FORMS
Zhi-Ming Ma, Wei Sun and Li-Fei Wang
(Received February 17, 2014, revised August 6, 2014)
We present a Fukushima type decomposition in the setting of general quasi-regular semi-Dirichlet forms. The decomposition is then employed to give a transformation formula for martingale additive functionals. Applications of the results to some concrete examples of semi-Dirichlet forms are given at the end of the paper. We discuss also the uniqueness question about the Doob-Meyer decomposition on optional sets of interval type.
Mathematics Subject Classification.
Primary 31C25; Secondary 60J25.
Key words and phrases.
Fukushima type decomposition, quasi-regular semi-Dirichlet forms, stochastic sets of interval type, transformation formula for martingale additive functionals.
To the top of this page
Back to the Contents